I am a 42 paramedic.I also take adderall for my add. About an hour after the IM injection of 200mg testosterone cypionate. I began having a "funny" feeling in my chest best way to describe it is like anxiety or an overload of caffeine. is this a normal or common thing? I spoke with a friend this morning who is on testosterone and adderall and says he got it at first. just looking for some opinions and validation of this. thank you
I can't tell you if this is normal. Below find a food precaution for Adderall. There are no problem interactions known between the 2 chemicals you're taking.
amphetamine ↔ food
Applies to: Adderall (amphetamine / dextroamphetamine)
Using amphetamine together with alcohol can increase the risk of cardiovascular side effects such as increased heart rate, chest pain, or blood pressure changes. You should avoid or limit the use of alcohol while being treated with amphetamine. Let your doctor know if you experience severe or frequent headaches, chest pain, and/or a fast or pounding heartbeat. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
The link below has reviews from men who took testosterone replacement therapy. You'll have to scan for the few taking your exact drug. You may find out about your funny feeling in your chest through these reviews:
- Testosterone Information for Consumers
- Testosterone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Testosterone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 25 Apr 2012 • 1 answer
Updated 26 Mar 2014 • 1 answer
Updated 17 Dec 2014 • 1 answer
Steroid - Which is better when taking testosterone injections? 500 mg once per week or 250 mg twice?
Updated 12 Jun 2016 • 1 answer
If someone recently started getting testosterone injections to raise his levels would it increase...
Updated 10 Oct 2017 • 1 answer